Combinatorics

[26] Eigenvalues of graphs and Sobolev inequalities

Fan RK Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43533

Combinatorics, Probability and Computing, 4, (1), 11-25, 1995.3
[ Download ] [ 2019-12-24 20:38:46 uploaded by yaust ] [ 1000 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Graphs without repeated cycle lengths

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1702.06001

Australasian Journal of Combinatorics, 27, 101-105, 2003.3
[ Download ] [ 2017-02-12 08:58:48 uploaded by Laichunhui ] [ 984 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 947 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Noise correlation bounds for uniform low degree functions

Per Austrin Department of Computer Science, University of Toronto Elchanan Mossel University of California, Berkeley, 367 Evans Hall, Berkeley, CA, U.S.A.

Combinatorics Optimization and Control mathscidoc:1701.06003

Arkiv for Matematik, 51, (1), 29-52, 2010.8
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 946 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 945 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Kazdan–Warner equation on graph

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03002

Calculus of Variations and Partial Differential Equations, 55, 2016.7
[ Download ] [ 2018-04-03 14:41:53 uploaded by linyong01 ] [ 931 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Detecting topology change via correlations and entanglement from gauge/gravity correspondence

Hai Lin Tsinghua University Keyou Zeng Tsinghua University

Combinatorics Mathematical Physics mathscidoc:1804.06009

J.Math.Phys., 59, (3), 032301, 2018.3
[ Download ] [ 2018-04-29 20:30:53 uploaded by linhai ] [ 926 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 916 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Curvature aspects of graphs

F. BAUER Max Planck Institute for Mathematics in the Sciences F. CHUNG University of California, San Diego Yong Lin Renmin University of China Yuan Liu Institute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06006

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, 2033-2042, 2017.1
[ Download ] [ 2018-04-03 14:58:45 uploaded by linyong01 ] [ 912 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] On the generalized lower bound conjecture for polytopes and spheres

Satoshi Murai Department of Mathematical Science, Faculty of Science, Yamaguchi University Eran Nevo Department of Mathematics, Ben Gurion University of the Negev

Combinatorics Arithmetic Geometry and Commutative Algebra mathscidoc:1701.06001

Acta Mathematica, 210, (1), 185-202, 2012.4
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 884 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Counterexamples to Strassen’s direct sum conjecture

Yaroslav Shitov Moscow, Russia

Combinatorics mathscidoc:1911.43033

Acta Mathematica, 222, (2), 363 – 379, 2017
[ Download ] [ 2019-11-28 12:07:10 uploaded by actaadmin ] [ 882 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] On regularity lemmas and their algorithmic applications

Jacob Fox Stanford László Miklós Lovász MIT Yufei Zhao MIT

Combinatorics mathscidoc:1811.06001

Distinguished Paper Award in 2018

Combinatorics, Probability and Computing, 26, (4), 481-505, 2017.7
[ Download ] [ 2018-11-05 02:07:51 uploaded by yufeizhao ] [ 871 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] A Lower Bound for the Number of Edges in a Graph Containing No Two Cycles of the Same Length

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1612.06003

Electronic Journal of Combinatorics, 8, 2001.10
[ Download ] [ 2016-12-27 08:54:53 uploaded by Laichunhui ] [ 865 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 859 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Li-Yau inequality on graphs

Frank Bauer Harvard University Paul Horn University of Denver Yong Lin Renmin University of China Gabor Lippner Northeastern University Dan Mangoubi Hebrew University Shing-Tung Yau Harvard University

Combinatorics Differential Geometry mathscidoc:1804.06004

Journal of differential geometry, 99, 359-405, 2015.6
[ Download ] [ 2018-04-03 14:27:49 uploaded by linyong01 ] [ 857 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] On the number of edges in some graphs

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1905.06001

Discrete Applied Mathematics (2020), https://doi.org/10.1016/j.dam.2020.03.008 , 283, 751–755, 2020.3
[ Download ] [ 2019-05-12 09:51:21 uploaded by Laichunhui ] [ 844 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Some extremal problems on graph theory

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:2108.06001

The 22nd Conference of the International Federation of Operational Research Societies, 2021.8
[ Download ] [ 2021-08-21 09:29:27 uploaded by Laichunhui ] [ 839 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Enumeration of points, lines, planes, etc.

June Huh Institute for Advanced Study Botong Wang University of Wisconsin-Madison

Combinatorics Convex and Discrete Geometry mathscidoc:1803.43005

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:54:12 uploaded by actaadmin ] [ 834 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Induced subgraphs of hypercubes and a proof of the Sensitivity Conjecture

Hao Huang Emory University

Combinatorics Information Theory mathscidoc:2005.06001

Best Paper Award in Applied Mathematics in 2020

Annals of Mathematics, 190, 949-955, 2019.11
[ Download ] [ 2020-05-12 02:46:47 uploaded by richardhh ] [ 812 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Zeros of the deformed exponential function

Liuquan Wang Wuhan University Cheng Zhang Johns Hopkins University

Analysis of PDEs Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.03003

Advances in Mathematics, 332, 311–348, 2018
[ Download ] [ 2021-03-23 10:26:43 uploaded by wanglq ] [ 787 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] On the finiteness of quantum K-theory of a homogeneous space

David Anderson Ohio State University Linda Chen Swarthmore College Hsian-Hua Tseng Ohio State University

Combinatorics Representation Theory mathscidoc:1907.01005

[ Download ] [ 2019-07-02 22:43:34 uploaded by tseng ] [ 739 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] On the size of graphs with all cycle having distinct length

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1612.06002

Discrete Mathematics, 122, 363-364, 1993.12
[ Download ] [ 2016-12-27 08:43:59 uploaded by Laichunhui ] [ 737 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] On the Newton polyhedrons with one inner lattice point

Xue Luo Beihang University Fang Wang Beihang University

Combinatorics mathscidoc:1804.06008

[ Download ] [ 2018-04-26 10:53:06 uploaded by xluo ] [ 725 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Representations of mock theta functions

Dandan Chen East China Normal University Liuquan Wang Wuhan University

Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.05001

Advances in Mathematics, 365, 107037, 2020
[ Download ] [ 2021-03-23 10:33:37 uploaded by wanglq ] [ 693 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Sharp DaviesGaffneyGrigoryan lemma on graphs

Frank Bauer Bobo Hua Shing-Tung Yau

Combinatorics mathscidoc:1912.43621

Mathematische Annalen, 368, 1429-1437, 2017.8
[ Download ] [ 2019-12-24 20:45:09 uploaded by yaust ] [ 674 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved